Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46753
Title: Hermite-Hadamard inequality for fuzzy integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Convex function
Hermite-Hadamard inequality
Sugeno integral
Issue Date: 2009
Journal: Applied Mathematics and Computation 
Abstract: In this paper we prove a Hermite–Hadamard type inequality for fuzzy integrals. Some examples are given to illustrate the results.
URI: http://hdl.handle.net/10553/46753
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.08.006
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 215 (6), p. 2134-2138
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

26
checked on May 2, 2021

WEB OF SCIENCETM
Citations

20
checked on May 2, 2021

Page view(s)

13
checked on May 3, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.